# SDR DALA2025012700645

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 39,541 hours, 5,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DOOR 1L WILL NOT ARM. CORRECTIVE ACTION: CLEANED AND RE-POSITIONED GIRT BAR. OK FOR SERVICE. (4357678)
